# SDR IPXA10660956

- Difficulty date: June 25, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 38,972 hours, 12,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 764
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/DECK STA 764 RBL 33" SEAT TRACK FLANGE CORROSION.  M/D STA665.5 - STA782.5 RBL33 SEAT TRACK REPAIRED IAW SRM 53-00-52- 2R9 FIG 201, ORG MATL IS BAC1520-2772-7150-T77511, CORROSION CRACK AT STA 761.25 AREA, CUT OFF LENGTH IS 117" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL BAC1520-2772-7150 T77511 AS REPAIR SECTION TOTAL REPAIR LENGTH IS 123.8750"
